# SDR UALA2013012900528

- Difficulty date: January 25, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 71,496 hours, 26,291 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE OIL CONSUMPTION FOR THE NR 2 ENGINE .  REPLACED THE FUEL COOLED OIL COOLER IAW AMM AND THE FCOC BYPASS VALVE IAW AMM.  REMOVED AND REPLACED FUEL OIL HEAT EXCHANGER AND BYPASS VALVE.
